# SDR HYI2001F00007

- Difficulty date: November 6, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N769EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0303
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 51420025
- Condition: Cracked
- Location: Nlg
- Part time: 1,687 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULAR SCHEDULED INSPECTION FOUND NOSE GEAR DRAG BRACE CRACKED AT ACTUATOR ATTACH LUG.  MECHANIC REMOVED AND REPLACED DRAG BRACE.(K)
